RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2013, Issue 6, Pages 101–120 (Mi at5162)  

This article is cited in 4 scientific papers (total in 4 papers)

System Analysis and Operations Research

Nonlinear resolving functions for the travelling salesman problem

S. I. Sergeev

Moscow State University of Economics, Statistics, and Informatics, Moscow, Russia

Abstract: We propose two approaches to finding lower bounds in the traveling salesman problem (TSP). The first approach, based on a linear specification of the resolving function $\varphi(t,y)$, uses a two-index TSP model in its solution. This model has many applications. The second approach, based on a nonlinear specification of the resolving function $\varphi(t,y)$, uses a single-index TSP model. This model is original and lets us significantly reduce the branching procedure in the branch-and-bound method for exact TSP solution. One cannot use the two-index TSP model here due to the nonlinear specification of the resolving function $\varphi(t,y)$.

Full text: PDF file (254 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2013, 74:6, 978–994

Bibliographic databases:

Presented by the member of Editorial Board: А. А. Лазарев

Received: 10.12.2011

Citation: S. I. Sergeev, “Nonlinear resolving functions for the travelling salesman problem”, Avtomat. i Telemekh., 2013, no. 6, 101–120; Autom. Remote Control, 74:6 (2013), 978–994

Citation in format AMSBIB
\Bibitem{Ser13}
\by S.~I.~Sergeev
\paper Nonlinear resolving functions for the travelling salesman problem
\jour Avtomat. i Telemekh.
\yr 2013
\issue 6
\pages 101--120
\mathnet{http://mi.mathnet.ru/at5162}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3219983}
\transl
\jour Autom. Remote Control
\yr 2013
\vol 74
\issue 6
\pages 978--994
\crossref{https://doi.org/10.1134/S0005117913060088}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000322257500008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84879306833}


Linking options:
  • http://mi.mathnet.ru/eng/at5162
  • http://mi.mathnet.ru/eng/at/y2013/i6/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Sergeev, “Maximum travelling salesman problem. I”, Autom. Remote Control, 75:12 (2014), 2170–2189  mathnet  crossref  isi
    2. S. I. Sergeev, “Approximate algorithms for the traveling salesman problem. II”, Autom. Remote Control, 76:3 (2015), 472–479  mathnet  crossref  isi  elib  elib
    3. V. A. Goloveshkin, G. N. Zhukova, M. V. Ulyanov, M. I. Fomichev, “Probabilistic prediction of the complexity of traveling salesman problems based on approximating the complexity distribution from experimental data”, Autom. Remote Control, 79:7 (2018), 1296–1310  mathnet  crossref  isi  elib
    4. G. N. Zhukova, M. V. Ul'yanov, M. I. Fomichev, “A hybrid exact algorithm for the asymmetric traveling salesman problem: construction and a statistical study of computational efficiency”, Autom. Remote Control, 80:11 (2019), 2054–2067  mathnet  crossref  crossref  isi  elib
  • Avtomatika i Telemekhanika
    Number of views:
    This page:200
    Full text:47
    References:26
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020